x
169 Physicians Online

Question:

Painful urinating and slight pink color

Dear Ask The Doctor:
Hi, I have recently, over the past 2 weeks, been haveing urinal discomfort. My urine appears no different in the toilet but when I wipe, it appears a slight pink colour. The pain happens after I have urinatedAnd makes me feel a bit faint.Do you have any clue what this could be?


Answer:

Pain during urinating and slight pinkish color could be due to a urinary tract infection (UTI). UTI is 50 times more common in women. You need to get your urine tested for the same and start on some antibiotic medication. Also remember to take plenty of fluids which helps by make the urine alkaline, which in turn makes the environment more hostile to bacterial growth and improve the results of antibiotic therapy.



Sign In to join in the conversation.

You’re in good hands, meet ATD’s founding physicians.

Dr. Suneel Sharman M.D.

  • Board Certified GP
  • CMO ATD Health Network Inc.
  • Adjunct Professor at U Of T

Dr. Kunaal Jindal M.D.

  • Board Certified Plastic Surgeon
  • Director ATD Health Network Inc.
  • Fellowship Training Atlanta, GA

Related Answers:

What would make urine smell like ammonia a very strong smell? My mother has MS but currently is taking no medicine.

Hi , should I worry about about small white debris in urine? Very sporadic, sometimes 1-0 a month to 3 times in a wee...

Male 74 years old On going urinary tract infection – 7 months now. Several courses of antibiotics. Ultra so...

CONTINUATION TO MY QUERRY ABOUT MY OLDER SISTER. Her urine infection had become better with antibiotics but now ha...

Hi doctor, I am from india and currently touring sweden and last two days suffering from pain in the end while pass...

My mom(age 46) having fever, weakness, headache from last 45days ..we went to a doctor he said she having Urine infec...

Hi there, I have received a basic medical peformed on me yesterday and would like the Urine analysis section expla...

I (male) seem to be urinating a lot lately; there is no pain or burning. I was concerned so I took the at home UTI te...

Hi Doc, Had Urinary Infection and fever one week back i.e. 17th April 2015 . There was severe burning after passin...

If I have lingering symptoms from a UTI 8 days later after taking Cipro, what should I do? EDIT: I was diagnos...